Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 171

All articles in this issue are freely accessible.

Extremal length and harmonic functions on Riemann surfaces
Carl David Minda.
Trans. Amer. Math. Soc. 171 (1972), 1-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0390208
Applications of bundle map theory
Daniel Henry Gottlieb.
Trans. Amer. Math. Soc. 171 (1972), 23-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309111
The Hochschild homology of complete intersections
Klaus Wolffhardt.
Trans. Amer. Math. Soc. 171 (1972), 51-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306192
Differentiable structures on function spaces
Nishan Krikorian.
Trans. Amer. Math. Soc. 171 (1972), 67-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312525
The tangential Cauchy-Riemann complex on spheres
G. B. Folland.
Trans. Amer. Math. Soc. 171 (1972), 83-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309156
Banach space bifurcation theory
David Westreich.
Trans. Amer. Math. Soc. 171 (1972), 135-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328706
Topological types of polynomial differential equations
L. Markus.
Trans. Amer. Math. Soc. 171 (1972), 157-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306634
Symmetrization of distributions and its application. II. Liouville type problem in convolution equations
Kuang-ho Chen.
Trans. Amer. Math. Soc. 171 (1972), 179-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0630201
Inductive limits of finite dimensional $C^{∗} $-algebras
Ola Bratteli.
Trans. Amer. Math. Soc. 171 (1972), 195-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312282
A decomposition for combinatorial geometries
Thomas H. Brylawski.
Trans. Amer. Math. Soc. 171 (1972), 235-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309764
Radial limit sets on the torus
Laurence D. Hoffmann.
Trans. Amer. Math. Soc. 171 (1972), 283-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330934
Regular overrings of regular local rings
Judith Sally.
Trans. Amer. Math. Soc. 171 (1972), 291-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309929
Irreducible representations of the $C^{∗} $-algebra generated by an $n$-normal operator
John W. Bunce and James A. Deddens.
Trans. Amer. Math. Soc. 171 (1972), 301-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306930
Automorphisms of a free associative algebra of rank $2$. II
Anastasia J. Czerniakiewicz.
Trans. Amer. Math. Soc. 171 (1972), 309-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310021
On the evaluation of Brewer’s character sums
Reinaldo E. Giudici, Joseph B. Muskat and Stanley F. Robinson.
Trans. Amer. Math. Soc. 171 (1972), 317-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306122
Some asymptotic fixed point theorems
Roger D. Nussbaum.
Trans. Amer. Math. Soc. 171 (1972), 349-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310719
The finiteness of $I$ when $R[X]/I$ is flat
Jack Ohm and David E. Rush.
Trans. Amer. Math. Soc. 171 (1972), 377-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306176
Analytic capacity and approximation problems
A. M. Davie.
Trans. Amer. Math. Soc. 171 (1972), 409-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350009
Approximation on disks
Kenneth John Preskenis.
Trans. Amer. Math. Soc. 171 (1972), 445-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312123
Analytic continuation of Eisenstein series
Joseph Lewittes.
Trans. Amer. Math. Soc. 171 (1972), 469-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306148
Boundary links and an unlinking theorem
M. A. Gutiérrez.
Trans. Amer. Math. Soc. 171 (1972), 491-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310902
Infinite games with imperfect information
Michael Orkin.
Trans. Amer. Math. Soc. 171 (1972), 501-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312916